# SDR ERAA96304

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414EH
- Make and model: Bell 412
- Aircraft serial: 33007
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230461030
- Condition: Failed Tir Insp
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNIT REPAIRED AND  HAS NOT BEEN INST'D ON A/C SINCE RETURNING FROM REPAIR.  FAILED T.I.R. INSPECTION AND DRAGS ON STATOR.
